MathSciNet Relay Station
MathSciNet bibliographic data
MR33977 (11,525c) 46.0X
Grinblyum, M. M. On the representation of a space of type $B$ in the form of a direct sum of subspaces. (Russian) Doklady Akad. Nauk SSSR (N.S.) 70, (1950). 749–752.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement